Sh:240

Bib entry
@article{Sh:240,
 author = {Foreman, Matthew Dean and Magidor, Menachem and Shelah, Saharon},
 title = {{Martin's maximum, saturated ideals, and nonregular ultrafilters. I}},
 journal = {Ann. of Math. (2)},
 fjournal = {Annals of Mathematics. Second Series},
 volume = {127},
 number = {1},
 year = {1988},
 pages = {1--47},
 issn = {0003-486X},
 doi = {10.2307/1971415},
 mrclass = {03E50 (03E35 03E40 03E55)},
 mrnumber = {924672},
 mrreviewer = {F. R. Drake},
 doi = {10.2307/1971415},
 referred_from_entry = {See [Sh:240a]}
}